Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 314, NWS St. Louis, MO

June 13, 2011Adams County, Brown County, Pike County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 3:37 PM CDT for Adams County, Brown County, Pike County, Illinois; Marion County, Missouri. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 3:37 PM CDT (20:37 UTC)
Expired
Jun 13, 2011, 4:15 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Adams County, IL, Brown County, IL, Pike County, IL, Marion County, MO

The radar

The Lincoln radar (KILX), 123 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:40 PM CDTTSTM WND GST 60Liberty, ILPOWER OUTAGES REPORTED. ALSO RECEIVED PEA SIZE HAIL.
Jun 13, 3:48 PM CDTHAIL 0.25Liberty, IL
Jun 13, 4:15 PM CDTTSTM WND GST 401 Ese Pittsfield, IL
Jun 13, 4:15 PM CDTTSTM WND GST 532 Ne Pittsfield, IL
Jun 13, 4:19 PM CDTTSTM WND GST 70Kinderhook, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS53 KLSX 132037
SVRLSX
ILC001-009-149-MOC127-132115-
/O.NEW.KLSX.SV.W.0314.110613T2037Z-110613T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...
  PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI...

* UNTIL 415 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM CLAYTON TO 6 MILES
  NORTHWEST OF FALL CREEK...AND MOVING SOUTHEAST AT 45 MPH.

  A WIND GUST OF 67 MPH WAS RECORDED IN QUINCY AT 320 PM.

* LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...PAYSON...FALL CREEK...BUCKHORN...MOUNT STERLING...
  BEVERLY...BARRY...GRIGGSVILLE...ATLAS...PLEASANT HILL...MOUND
  STATION...ADAMS...LIBERTY...KELLERVILLE...SEEHORN...RICHFIELD...
  PLAINVILLE...KINGSTON...HULL AND RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4011 9090 4011 9073 4007 9067 4005 9067
      4003 9065 4003 9060 3999 9060 3997 9050
      3992 9053 3988 9058 3983 9056 3972 9064
      3955 9057 3940 9094 3941 9096 3992 9153
      4012 9091
TIME...MOT...LOC 2037Z 297DEG 40KT 3998 9091 3983 9137
WIND...HAIL 70MPH 1.00IN

$$

GLASS
2 follow-up statements
550 
WWUS53 KLSX 132052
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT MON JUN 13 2011

MOC127-132100-
/O.CAN.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
MARION MO-
352 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4011 9073 4007 9067 4003 9065 4003 9060
      3999 9060 3997 9051 3992 9053 3988 9058
      3983 9056 3972 9064 3955 9057 3940 9094
      3976 9135 3991 9143 3994 9143 4012 9091
TIME...MOT...LOC 2050Z 315DEG 44KT 3990 9074 3979 9092
          3970 9121

$$

ILC001-009-149-132115-
/O.CON.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
PIKE IL-ADAMS IL-BROWN IL-
352 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN...
SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 415
PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUCKHORN TO BEVERLY TO 6 MILES
SOUTHEAST OF FALL CREEK...MOVING SOUTHEAST AT 50 MPH.

IN ADDITION...THERE HAVE BEEN SEVERAL REPORTS OF MEASURED WIND GUSTS 
OF 59 TO 67 MPH WITH THIS LINE OF STORMS IN THE QUINCY AREA 
INCLUDING THE AIRPORT. THERE ARE ALSO REPORTS OF TREES DOWN.

LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...BARRY...GRIGGSVILLE...ATLAS...PLEASANT HILL...
  KINDERHOOK...COOPERTOWN...VERSAILLES...BAYLIS...LA GRANGE...
  PERRY...NEW CANTON...NEW SALEM...CHAMBERSBURG...EL DARA...VALLEY
  CITY...NEW HARTFORD...ROCKPORT...SUMMER HILL AND DETROIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4011 9073 4007 9067 4003 9065 4003 9060
      3999 9060 3997 9051 3992 9053 3988 9058
      3983 9056 3972 9064 3955 9057 3940 9094
      3976 9135 3991 9143 3994 9143 4012 9091
TIME...MOT...LOC 2050Z 315DEG 44KT 3990 9074 3979 9092
          3970 9121
WIND...HAIL 70MPH 1.00IN

$$

GLASS
716 
WWUS53 KLSX 132104
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT MON JUN 13 2011

ILC001-132113-
/O.CAN.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
ADAMS IL-
404 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3999 9060 3997 9051 3992 9053 3988 9058
      3983 9056 3972 9064 3955 9057 3940 9094
      3970 9128 3976 9092 3993 9091 3998 9082
      4003 9065 4003 9060
TIME...MOT...LOC 2103Z 315DEG 44KT 3987 9059 3968 9080
          3957 9106

$$

ILC009-149-132115-
/O.CON.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
PIKE IL-BROWN IL-
404 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BROWN
AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 415 PM CDT...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MEREDOSIA TO GRIGGSVILLE TO 7
MILES NORTHWEST OF ATLAS...MOVING SOUTHEAST AT 50 MPH.

THIS LINE OF STORMS HAS PRODUCED DAMAGING WIND GUSTS UP TO 70 MPH 
AND DOWNED TREES AND TREE LIMBS IN THE QUINCY AREA AND ACROSS 
SOUTHERN ADAMS COUNTY.

LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...GRIGGSVILLE...ATLAS...PLEASANT HILL...ROCKPORT...NEW
  HARTFORD...VALLEY CITY...SUMMER HILL...DETROIT...MARTINSBURG...
  FLORENCE...TIME...INDEPENDENCE...MILTON AND MONTEZUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 9060 3997 9051 3992 9053 3988 9058
      3983 9056 3972 9064 3955 9057 3940 9094
      3970 9128 3976 9092 3993 9091 3998 9082
      4003 9065 4003 9060
TIME...MOT...LOC 2103Z 315DEG 44KT 3987 9059 3968 9080
          3957 9106
WIND...HAIL 70MPH 1.00IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:37 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 13, 1:37 PM CDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
137 PM CDT MON JUN 13 2011

.DISCUSSION...
/347 AM CDT MON JUN 13 2011/

FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL
TRACK...IF IT DEVELOPS.

MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY
LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP
ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS
OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT
MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY.

BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS
LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS
EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT
DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA
DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE
ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE
FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS
DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO
THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY.

KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA
DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL
CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF
CONFIDENCE TO LOWER POPS AT THIS TIME EITHER.  MDLS PROG SFC LOW
DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF
APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND
HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW.

MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE
GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE
UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT
ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT
TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING.  HAVE
TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A
CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM.

PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND
MADE FEW IF ANY CHANGES.

TILLY

&&

.AVIATION...
/122 PM CDT MON JUN 13 2011/

MAIN FCST CHALLENGE THRU THE PERIOD WILL BE TIMING AND COVERAGE OF
TSTMS. ONE BATCH IS PUSHING SE THRU CENTRAL AND SE MO WHILE
ANOTHER AREA OF SCATTERED TSTMS HAS DVLPD OVER NE MO...SE OF AN
ONGOING COMPLEX MOVING EAST ACROSS IA. EXPECT THE TSTMS ACROSS NE
MO TO CONTINUE TO SLIDE SE THIS AFTERNOON AND EVENTUALLY AFFECT
KSTL/KSUS AND KUIN. THERE MAY BE A LULL IN THE ACTIVITY THIS
EVENING...UNLESS TSTMS CAN DEVELOP ACROSS NE KS AND NW MO. IF THAT
HAPPENS...WHICH IS FAR FROM CERTAIN...THEN KCOU COULD BE AFFECTED
LATE THIS AFTERNOON OR EARLY THIS EVENING AND THEN POSSIBLY MOVING
INTO THE STL METRO AREA THIS EVENING. WHAT APPEARS MORE LIKELY IS
AN AREA OF TSTMS DEVELOPING NORTH OF I70 LATE THIS EVENING AND
THEN SLIDING SE INTO THE STL METRO AREA AFTER MIDNIGHT. THIS
ACTIVITY COULD VERY WELL LAST THROUGH THE OVERNIGHT HOURS AND INTO
TUESDAY MORNING. ANOTHER BREAK IS POSSIBLE LATE TUESDAY MORNING
BEFORE MORE CHANCES FOR STORMS TUESDAY AFTERNOON...ESP FOR KUIN
AND THE STL METRO AREA. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING HAIL...ESP OVERNIGHT. VFR CONDITIONS ARE EXPECTED
EXCEPT UNDER THE MORE INTENSE STORMS. WARM FRONT TO LINGER IN THE
AREA THROUGH THE PERIOD...SO WINDS TO REMAIN ELY OR SELY.

SPECIFICS FOR KSTL...

TSTMS HAVE DEVELOPED OVER THE PAST HOUR OR SO ACROSS NE MO AND ARE
SLIDING SE AND SHOULD AFFECT KSTL LATER THIS AFTERNOON. THERE SHOULD
BE A LULL THIS EVENING BEFORE ANOTHER ROUND OF SHRA/TSTMS MOVE
BACK INTO THE AREA OVERNIGHT. ACTIVITY COULD LAST INTO TUESDAY
MORNING BEFORE MOVING OUT. MORE STORMS COULD REDEVELOP LATER
TUESDAY AFTERNOON. ANY OF THESE STORMS COULD PRODUCE HAIL.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 13, 1:38 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
138 PM CDT MON JUN 13 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
138 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF MISSOURI AND SOUTHWEST
ILLINOIS THIS AFTERNOON. SOME OF THESE THUNDERSTORMS MAY BE
SEVERE CAPABLE OF PRODUCING LARGE HAIL.

THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN
MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE
SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE
OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE
TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS .

MILLER

In the hours before

Local storm report, Jun 13, 12:06 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     HAIL             2 NE WENTZVILLE         38.83N  90.83W
06/13/2011  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jun 13, 12:50 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HEAVY RAIN       4 SW MIDDLETOWN         39.09N  91.46W
06/13/2011  M1.62 INCH       MONTGOMERY         MO   COCORAHS

&&

GOSSELIN
Local storm report, Jun 13, 12:52 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       4 SW MIDDLETOWN         39.09N  91.46W
06/13/2011  M1.62 INCH       MONTGOMERY         MO   COCORAHS

&&

CORRECTED EVENT TIME

GOSSELIN
Local storm report, Jun 13, 2:42 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
06/13/2011  E2.00 INCH       COLE               MO   TRAINED SPOTTER

0615 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
06/13/2011  E1.25 INCH       COLE               MO   TRAINED SPOTTER

            HAIL RANGED BETWEEN QUARTER SIZE AND HALF DOLLAR SIZE.

0620 AM     HAIL             6 SSE HARRISBURG        39.06N  92.42W
06/13/2011  E0.50 INCH       BOONE              MO   COCORAHS

0621 AM     HAIL             3 NW HALLSVILLE         39.15N  92.26W
06/13/2011  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0625 AM     HAIL             12 N COLUMBIA           39.13N  92.33W
06/13/2011  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0626 AM     HAIL             1 W COLUMBIA            38.95N  92.33W
06/13/2011  E0.50 INCH       BOONE              MO   COCORAHS

0639 AM     HAIL             COLUMBIA                38.95N  92.33W
06/13/2011  E0.25 INCH       BOONE              MO   EMERGENCY MNGR

            SEVERAL REPORTS OF PEA SIZE HAIL IN DOWNTOWN COLUMBIA
            RELAYED TO COLUMBIA EOC.

0657 AM     HAIL             3 E MEXICO              39.17N  91.81W
06/13/2011  E1.75 INCH       AUDRAIN            MO   TRAINED SPOTTER

0700 AM     HAIL             1 W MEXICO              39.17N  91.89W
06/13/2011  E1.75 INCH       AUDRAIN            MO   TRAINED SPOTTER

0714 AM     HAIL             4 SW BENTON CITY        39.10N  91.82W
06/13/2011  E0.88 INCH       AUDRAIN            MO   TRAINED SPOTTER

0715 AM     HAIL             5 W NEW BLOOMFIELD      38.72N  92.18W
06/13/2011  E0.50 INCH       CALLAWAY           MO   COCORAHS

0716 AM     HAIL             12 S SULLIVAN           38.04N  91.17W
06/13/2011  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

0725 AM     HAIL             1 E ASHLAND             38.77N  92.23W
06/13/2011  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0727 AM     HAIL             6 WSW CUBA              38.03N  91.50W
06/13/2011  E0.25 INCH       CRAWFORD           MO   LAW ENFORCEMENT

0731 AM     HAIL             6 S FULTON              38.77N  91.95W
06/13/2011  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

0731 AM     HAIL             3 ESE CARRINGTON        38.80N  92.01W
06/13/2011  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

0733 AM     HAIL             3 E CARRINGTON          38.80N  92.00W
06/13/2011  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

0736 AM     HAIL             5 WSW OAK HILL          38.18N  91.51W
06/13/2011  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

0749 AM     HAIL             11 NW POTOSI            38.05N  90.93W
06/13/2011  E0.88 INCH       WASHINGTON         MO   TRAINED SPOTTER

            HAIL RANGED FROM PEA SIZED UP TO NICKEL SIZED.

0752 AM     HAIL             2 W GUTHRIE             38.76N  92.13W
06/13/2011  E0.70 INCH       CALLAWAY           MO   TRAINED SPOTTER

0753 AM     HAIL             2 NE WENTZVILLE         38.83N  90.83W
06/13/2011  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0755 AM     HAIL             10 NW CUBA              38.17N  91.53W
06/13/2011  E2.75 INCH       CRAWFORD           MO   LAW ENFORCEMENT

            HAIL COVERING THE GROUND...VARIOUS SIZES...LARGEST
            OBSERVED WAS BASEBALL SIZED

0800 AM     HAIL             7 N POTOSI              38.04N  90.78W
06/13/2011  E0.25 INCH       WASHINGTON         MO   TRAINED SPOTTER

            SOME SLIGHTLY LARGER HAIL AS WELL

0805 AM     HAIL             CUBA                    38.06N  91.41W
06/13/2011  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

0808 AM     HAIL             CUBA                    38.06N  91.40W
06/13/2011  E0.50 INCH       CRAWFORD           MO   TRAINED SPOTTER

            GETTING BIGGER

0812 AM     HAIL             CUBA                    38.06N  91.40W
06/13/2011  E0.50 INCH       CRAWFORD           MO   TRAINED SPOTTER

0813 AM     HAIL             4 NE CALIFORNIA         38.67N  92.51W
06/13/2011  E0.50 INCH       MONITEAU           MO   TRAINED SPOTTER

0814 AM     HAIL             BLACKWELL               38.04N  90.62W
06/13/2011  E1.00 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            LASTED APPROXIMATELY 10 MINUTES

0823 AM     HAIL             5 SW STEELVILLE         37.92N  91.42W
06/13/2011  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

0824 AM     HAIL             6 SW STEELVILLE         37.91N  91.43W
06/13/2011  M1.00 INCH       CRAWFORD           MO   MESONET

            COCORAHS REPORT

0832 AM     HAIL             WELDON SPRING           38.72N  90.65W
06/13/2011  E0.70 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0834 AM     HAIL             4 W CHERRYVILLE         37.86N  91.35W
06/13/2011  E0.70 INCH       CRAWFORD           MO   TRAINED SPOTTER

            0.88 INCHES OF RAIN IN 45 MINUTES

0838 AM     HAIL             1 WSW FRENCH VILLAGE    37.96N  90.41W
06/13/2011  E0.25 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0853 AM     HAIL             4 NE WENTZVILLE         38.85N  90.81W
06/13/2011  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO DIME SIZED

0913 AM     HAIL             4 NE CALIFORNIA         38.67N  92.51W
06/13/2011  E0.50 INCH       MONITEAU           MO   TRAINED SPOTTER

0913 AM     HAIL             4 W MCBAINE             38.89N  92.52W
06/13/2011  E0.50 INCH       MONITEAU           MO   TRAINED SPOTTER

0914 AM     HAIL             WATERLOO                38.33N  90.16W
06/13/2011  E0.25 INCH       MONROE             IL   TRAINED SPOTTER

0915 AM     HAIL             4 WSW BIXBY             37.64N  91.15W
06/13/2011  M0.50 INCH       IRON               MO   TRAINED SPOTTER

0925 AM     HAIL             COLUMBIA                38.95N  92.33W
06/13/2011  E0.88 INCH       BOONE              MO   BROADCAST MEDIA

            HAIL OBSERVED IN SOUTHWEST COLUMBIA

0928 AM     HAIL             2 E MCBAINE             38.89N  92.41W
06/13/2011  E1.50 INCH       BOONE              MO   TRAINED SPOTTER

            HAIL SIZE RAPIDLY DECREASED TO PEA...NEAR CITY LIMITS
            OF COLUMBIA

0930 AM     HAIL             4 NNE EASLEY            38.86N  92.36W
06/13/2011  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

0931 AM     HAIL             3 ESE MCBAINE           38.87N  92.39W
06/13/2011  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

            ONGOING

0936 AM     HAIL             COLUMBIA                38.95N  92.33W
06/13/2011  E1.00 INCH       BOONE              MO   BROADCAST MEDIA

            HAIL OBSERVED OFF OF ROUTE K IN SOUTH PART OF COLUMBIA

0952 AM     HAIL             3 NW JEFFERSON CITY     38.61N  92.23W
06/13/2011  E0.25 INCH       COLE               MO   TRAINED SPOTTER

0953 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
06/13/2011  E0.88 INCH       COLE               MO   TRAINED SPOTTER

1013 AM     HAIL             ELLINGTON               37.24N  90.97W
06/13/2011  E1.00 INCH       REYNOLDS           MO   TRAINED SPOTTER

            STORM ACCOMPANIED BY ESTIMATED WINDS IN EXCESS OF 60
            MPH. NUMBEROUS 5 TO 6 INCH TREE LIMBS DOWN.

1020 AM     HAIL             ELLINGTON               37.24N  90.97W
06/13/2011  E1.25 INCH       REYNOLDS           MO   TRAINED SPOTTER

1215 PM     HEAVY RAIN       4 SW MIDDLETOWN         39.09N  91.46W
06/13/2011  M1.62 INCH       MONTGOMERY         MO   COCORAHS

&&

PHILLIPSON
Local storm report, Jun 13, 3:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
06/13/2011  E60 MPH          ADAMS              IL   TRAINED SPOTTER

&&

DYE
Local storm report, Jun 13, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
06/13/2011  M67 MPH          ADAMS              IL   TRAINED SPOTTER

            SEVERAL SMALL BRANCHES DOWN

&&

PHILLIPSON

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningLSXAdams48 min
Jun 13, 4:02 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more39 hr
Jun 13, 4:09 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike51 min
Jun 13, 4:18 PM CDTFlash Flood WarningLSXAdams6 hr
Jun 13, 5:41 PM CDTFlash Flood WarningLSXBrown, Pike6 hr
Jun 13, 5:49 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage26 min
Jun 13, 5:55 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway50 min
Jun 13, 6:13 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Osage47 min
Jun 13, 6:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway48 min
Jun 13, 6:57 AM CDTAreal Flood AdvisoryLSXGasconade, Osage3 hr
Jun 13, 7:11 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway49 min
Jun 13, 7:14 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Jun 13, 7:33 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington42 min
Jun 13, 7:55 AM CDTSevere Thunderstorm WarningLSXCrawford50 min
Jun 13, 8:07 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois53 min
Jun 13, 8:27 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington48 min
Jun 13, 8:33 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis, Warren42 min
Jun 13, 8:51 AM CDTAreal Flood AdvisoryLSXCrawford6 hr
Jun 13, 8:55 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau50 min
Jun 13, 9:19 AM CDTSevere Thunderstorm WarningLSXReynolds41 min
Jun 13, 9:44 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage30 min
Jun 13, 4:54 PM CDTAreal Flood AdvisoryLSXLewis6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.